# SDR AALA202401106459

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 26,462 hours, 12,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED CABIN ODOR DIRTY SOCK SMELL, AT TOP OF DESCENT FL280 POWER IDLE TO LANDING STRONGER SMELLING IN AFT CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
